Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Journal of Mathematics and Statistics
Year: 2010  |  Volume: 6  |  Issue: 3  |  Page No.: 253 - 260

On Parametric p-Valent Meromorphic Functions

Poonam Sharma    

Abstract: Problem statement: In this research, we studied parametric p-valent meromorphic functions Pαf by considering two classes Mαp(Β) and Mαp(λ,A). Approach: With the help of Jack’s Lemma an inclusion relation for the class Mαpwas obtained and it is shown that this class is closed by an integral operator Ic. Results: A subordination result for the class Mαp(λ,A)was proved. Consequences of main results with the results for special values of the parameter α were discussed. Conclusion/Recommendations: Our results certainly generalized several results obtained earlier as well as generate new results.

View Fulltext    |   Related Articles   |   Back
 
 
   
 
 
 
  Related Articles

No Article Found
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility